MathSciNet Relay Station
MathSciNet bibliographic data
MR2492424 14H40 (12H05 14H10)
Bukhshtaber, V. M.; Leĭkin, D. V. Solution of the problem of the differentiation of abelian functions with respect to parameters for families of $(n,s)$-curves. (Russian) Funktsional. Anal. i Prilozhen. 42 (2008), no. 4, 24--36, 111; translation in Funct. Anal. Appl. 42 (2008), no. 4, 268–278
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement